Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 19, 2014, 6:26 AM EDT for Miami-Dade County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 6:26 AM EDT (10:26 UTC)
- Expired
- Apr 19, 2014, 7:15 AM EDT
- In force
- 49 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:07 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1093 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
086
WUUS52 KMFL 191026
SVRMFL
FLC086-191115-
/O.NEW.KMFL.SV.W.0008.140419T1026Z-140419T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
626 AM EDT SAT APR 19 2014
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
* UNTIL 715 AM EDT
* AT 625 AM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER FISHER ISLAND...OR OVER VIRGINIA KEY...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...KEY BISCAYNE AND FISHER ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2573 8015 2572 8015 2570 8016 2567 8016
2570 8017 2571 8017 2572 8016 2574 8017
2574 8016 2575 8017 2574 8015 2576 8014
TIME...MOT...LOC 1025Z 239DEG 27KT 2575 8013
$$
101 follow-up statement
270
WWUS52 KMFL 191049
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
649 AM EDT SAT APR 19 2014
FLC086-191059-
/O.CAN.KMFL.SV.W.0008.000000T0000Z-140419T1115Z/
MIAMI-DADE FL-
649 AM EDT SAT APR 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MIAMI-DADE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2573 8015 2572 8015 2570 8016 2567 8016
2570 8017 2571 8017 2572 8016 2574 8017
2574 8016 2575 8017 2574 8015 2576 8014
TIME...MOT...LOC 1045Z 239DEG 27KT 2584 7996
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:38 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Apr 19, 3:38 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 338 AM EDT SAT APR 19 2014 .UPDATE... A LINE OF THUNDERSTORMS HAVE DEVELOPED OVER THE WESTERN AREAS OF SOUTH FLORIDA EARLY THIS MORNING...AND THIS LINE OF STORMS WILL MOVE EAST ACROSS SOUTH FLORIDA. THEREFORE...SPC HAS ISSUED TORNADO WATCH 84 FOR SOUTH FLORIDA UNTIL 10 AM EDT THIS MORNING. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 237 AM EDT SAT APR 19 2014/ ..POSSIBLE STRONG TO EVEN SEVERE STORMS THIS MORNING FOLLOWED BY DRIER AND COOLER WEATHER TONIGHT INTO EASTER SUNDAY... SHORT TERM... LOW PRESSURE OVER FLORIDA PANHANDLE WILL MOVE SLOWLY EAST THROUGH NORTH FLORIDA TODAY AND INTO THE WESTERN ATLANTIC WATERS TONIGHT. THIS WILL ALLOW FOR A COLD FRONT OVER THE EASTERN GULF OF MEXICO TO MOVE EAST THROUGH SOUTH FLORIDA TODAY AND INTO THE WESTERN ATLANTIC WATERS TONIGHT. A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE WESTERN AREAS OF SOUTH FLORIDA EARLY THIS MORNING AND PUSH SLOWLY EAST ACROSS THE AREA THROUGH THE MORNING HOURS AND INTO THE ATLANTIC WATERS THIS AFTERNOON. SOME OF THE STORMS COULD BE STRONG TO EVEN SEVERE THROUGH THIS MORNING...AS A LOW LEVEL JET OF 30 TO 40 KNOTS WILL BE MOVING THROUGH SOUTH FLORIDA. THE SHOWERS AND THUNDERSTORMS WILL THEN TAPPER DOWN THIS AFTERNOON OVER SOUTH FLORIDA AS THE COLD FRONT MOVES THROUGH THE AREA. THE WEATHER TONIGHT WILL THEN BE DRY OVER SOUTH FLORIDA ALONG WITH COOLER TEMPERATURES. HIGH PRESSURE WILL THEN BUILD INTO THE FLORIDA PENINSULA FOR EASTER SUNDAY FROM THE NORTH BEFORE MOVING EAST INTO THE ATLANTIC WATERS EARLY NEXT WEEK. THIS WILL KEEP THE DRY AND PLEASANT WEATHER OVER SOUTH FLORIDA. LONG TERM... ANOTHER COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA BY THE MIDDLE OF NEXT WEEK FROM THE NORTH. HOWEVER...THE FRONT WILL BE A DRY COLD FRONT WHICH WILL REINFORCE THE DRY AND PLEASANT WEATHER OVER SOUTH FLORIDA FOR MIDDLE TO END OF NEXT WEEK. MARINE... THE WINDS TODAY WILL BE FROM THE SOUTHWEST AT 10 TO 15 KNOTS THIS MORNING BEFORE SWINGING TO A WESTERLY DIRECTION THIS AFTERNOON. THE WINDS WILL THEN CONTINUE TO SWING TO A NORTHERLY DIRECTION TONIGHT INTO EASTER SUNDAY AS SPEEDS WILL BE AROUND 15 KNOTS. THE SEAS WILL BE LESS THAN 6 FEET IN THE ATLANTIC WATERS TODAY INTO TONIGHT...BEFORE BUILDING TO 6 FEET ON EASTER SUNDAY. FOR THE GULF SIDE...THE SEAS WILL REMAIN BELOW 6 FEET THIS MORNING...BEFORE BUILDING RAPIDLY THIS AFTERNOON AND BY TONIGHT WILL BE 5 TO 7 FEET. THERE WILL ALSO BE A NORTHEAST SWELL BUILDING INTO THE ATLANTIC WATERS EARLY NEXT WEEK FROM THE NORTH WHICH WILL ALLOW FOR THE ATLANTIC SEAS TO BE AT LEAST 7 FEET BY EARLY NEXT WEEK. SO WILL HAVE AT LEAST A SCEC FOR THE GULF WATERS FOR TODAY...AND MENTION A POSSIBLE SCA FOR TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 86 64 80 68 / 50 10 10 10 FORT LAUDERDALE 87 67 81 71 / 50 10 10 10 MIAMI 87 68 82 69 / 50 10 10 10 NAPLES 83 64 80 66 / 40 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...TORNADO WATCH 84 FOR ALL SOUTH FLORIDA COUNTIES. AM...TORNADO WATCH 84 FOR ALL ATLANTIC WATERS. GM...TORNADO WATCH 84 FOR ALL GULF WATERS. && SHORT TERM...57/DG LONG TERM....54/BNB
Hazardous weather outlook, Apr 19, 4:36 AM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 436 AM EDT SAT APR 19 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200845- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 436 AM EDT SAT APR 19 2014 ...TORNADO WATCH IN EFFECT THROUGH 10 AM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: A LINE OF THUNDERSTORMS WILL PROGRESS EASTWARD ACROSS THE INTERIOR AREAS THROUGH 6 AM AND MOVE INTO THE EAST COAST METRO AND COASTAL LOCATIONS BETWEEN 6AM AND 9AM THIS MORNING. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG THIS LINE...WHICH ALREADY HAVE A HISTORY OF FREQUENT TO CONTINUOUS LIGHTNING AND GUSTY WINDS UP TO 45 MPH THIS MORNING ALONG THE GULF COAST. WIND: WINDS UP TO 45 MPH HAVE ALREADY BEEN RECORDED THIS MORNING ALONG THE GULF COAST AS THE SQUALL LINE MOVED THROUGH. ANY SEVERE STORM THAT DEVELOPS ALONG THIS LINE WILL BE CAPABLE OF PRODUCING UP TO 60 MPH OR GREATER AS THE LINE APPROACHES THE EAST COAST THROUGH DAYBREAK AND THE MID-MORNING HOURS. TORNADOES: A BRIEF, SMALL TORNADO CANNOT BE RULED OUT THROUGH THE MID-MORNING HOURS. THIS RISK IS LOW. HAIL: ANY STRONG TO SEVERE STORMS WILL BE CAPABLE OF PRODUCING HAIL. WATERSPOUTS: THERE IS A SLIGHT POTENTIAL FOR WATERSPOUT FORMATION OVER THE ADJACENT COASTAL WATERS TODAY. FLOODING: MINOR STREET FLOODING CAN'T BE RULED OUT AS A LINE OF HEAVY SHOWERS AND STORMS MOVE THROUGH FROM WEST TO EAST...ESPECIALLY OVER THE EAST COAST AREAS BETWEEN 6AM AND 9AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEAS ARE FORECAST TO BECOME HAZARDOUS FOR SMALL CRAFT IN THE GULF STREAM SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS REGARDING TORNADOES, WIND DAMAGE AND FLOODING TO THE NWS IN MIAMI THROUGH THE MORNING HOURS TODAY AS A LINE OF THUNDERSTORMS MOVE THROUGH SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 19, 5:13 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 513 AM EDT SAT APR 19 2014 FLZ066-067-070-071-191000- INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-HENDRY FL- INLAND PALM BEACH COUNTY FL- 513 AM EDT SAT APR 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INLAND COLLIER COUNTY...NORTHWESTERN INLAND BROWARD COUNTY...SOUTHEASTERN HENDRY AND SOUTHERN INLAND PALM BEACH COUNTY UNTIL 600 AM EDT... AT 512 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF BIG CYPRESS NATIONAL PRESERVE...OR 16 MILES NORTHEAST OF MONROE STATION...MOVING NORTHEAST AT 35 MPH. THIS STORM IS ALSO SHOWING SIGNS OF ROTATION. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MICCOSUKEE SERVICE PLAZA...MICCOSUKEE INDIAN RESERVATION... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 60 ON ALLIGATOR ALLEY...BIG CYPRESS NATIONAL PRESERVE AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING FOR ALL OF SOUTH FLORIDA AND ADJACENT WATERS. LAT...LON 2616 8060 2586 8108 2606 8124 2645 8069 TIME...MOT...LOC 0912Z 236DEG 29KT 2606 8097 10
Special weather statement, Apr 19, 5:33 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
533 AM EDT SAT APR 19 2014
FLZ067-191015-
INLAND PALM BEACH COUNTY FL-
533 AM EDT SAT APR 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INLAND PALM BEACH
COUNTY UNTIL 615 AM EDT...
AT 532 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLE GLADE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
IS ALSO SHOWING SIGNS OF ROTATION. BE ALERT FOR POSSIBLE WARNINGS.
LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL POINT...FREMD
VILLAGE-PADGETT ISLAND AND BELLE GLADE CAMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING
FOR ALL OF SOUTH FLORIDA.
LAT...LON 2675 8042 2663 8075 2670 8079 2670 8072
2674 8073 2678 8073 2674 8071 2676 8069
2681 8070 2684 8065 2688 8062 2695 8061
2696 8060 2696 8056
TIME...MOT...LOC 0932Z 246DEG 17KT 2675 8073
AKSpecial weather statement, Apr 19, 5:45 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
545 AM EDT SAT APR 19 2014
FLZ070-071-073-075-174-191030-
INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-
INLAND COLLIER COUNTY FL-MAINLAND MONROE FL-INLAND BROWARD COUNTY FL-
545 AM EDT SAT APR 19 2014
...SPECIAL WEATHER STATEMENT...
AT 543 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OASIS RANGER STATION
TO 10 MILES NORTH OF NORTHWEST CAPE SABLE...AND MOVING NORTHEAST AT
55 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORTYMILE BEND...DADE-COLLIER TRAINING AIRPORT...LOOP ROAD EE
CENTER...OASIS RANGER STATION...SHARK VALLEY OBS TOWER...PA-HAY-OKEE
OVERLOOK...EVERGLADES NATIONAL PARK...BIG CYPRESS NATIONAL PRESERVE
AND LOOP ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING
FOR .
LAT...LON 2528 8116 2533 8114 2531 8110 2541 8101
2542 8096 2543 8115 2558 8113 2553 8105
2557 8106 2557 8110 2560 8113 2561 8111
2561 8113 2585 8110 2615 8060 2542 8064
2533 8096 2534 8107 2530 8109 2529 8114
TIME...MOT...LOC 0943Z 236DEG 48KT 2590 8098 2537 8113
10Special weather statement, Apr 19, 5:57 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 AM EDT SAT APR 19 2014
FLZ072>074-173-191045-
INLAND MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
METRO BROWARD COUNTY FL-COASTAL MIAMI DADE COUNTY FL-
557 AM EDT SAT APR 19 2014
...SPECIAL WEATHER STATEMENT...
AT 557 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUNSET...OR OVER KENDALL...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...MIAMI
BEACH...CORAL GABLES...KEY BISCAYNE...SOUTH MIAMI...SURFSIDE...MIAMI
GARDENS...KENDALL...VIRGINIA KEY...THE REDLAND...NORTH MIAMI...
DORAL...NORTH MIAMI BEACH...MIAMI LAKES...HIALEAH GARDENS AND
PINECREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING
FOR ALL OF SOUTH FLORIDA AND ADJACENT WATERS.
LAT...LON 2577 8013 2581 8014 2582 8018 2578 8018
2577 8015 2576 8013 2577 8019 2575 8014
2570 8016 2568 8017 2573 8016 2576 8019
2574 8023 2563 8028 2554 8039 2568 8051
2602 8024 2590 8011
TIME...MOT...LOC 0957Z 227DEG 32KT 2570 8036
10Special weather statement, Apr 19, 6:04 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
604 AM EDT SAT APR 19 2014
FLZ073-074-173-191030-
INLAND MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
COASTAL MIAMI DADE COUNTY FL-
604 AM EDT SAT APR 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL INLAND MIAMI-DADE
COUNTY...SOUTHERN METROPOLITAN MIAMI DADE AND CENTRAL COASTAL MIAMI
DADE COUNTY UNTIL 630 AM EDT...
AT 604 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALMETTO BAY...OR NEAR CORAL GABLES...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIAMI...CORAL GABLES...KEY BISCAYNE...SOUTH MIAMI...KENDALL...BLACK
POINT...THE REDLAND...PINECREST...WEST MIAMI...CUTLER BAY...
UNIVERSITY OF MIAMI...PRINCETON...ZOO MIAMI...GLENVAR HEIGHTS...CORAL
TERRACE...SUNSET...COCONUT GROVE...RICHMOND HEIGHTS...WESTCHESTER AND
OLYMPIA HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING
FOR .
LAT...LON 2574 8021 2572 8015 2567 8016 2574 8023
2561 8031 2557 8030 2552 8017 2555 8028
2555 8032 2554 8029 2550 8018 2554 8032
2549 8034 2548 8044 2575 8035 2576 8013
TIME...MOT...LOC 1004Z 266DEG 34KT 2563 8025
10Special weather statement, Apr 19, 6:15 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 AM EDT SAT APR 19 2014
FLZ067-191100-
INLAND PALM BEACH COUNTY FL-
615 AM EDT SAT APR 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INLAND PALM BEACH
COUNTY UNTIL 700 AM EDT...
AT 614 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF CANAL POINT...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
IS ALSO SHOWING SIGNS OF ROTATION.
LOCATIONS IMPACTED INCLUDE...
PALM BEACH GARDENS...CANAL POINT...NORTH COUNTY AIRPORT AND CALOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SATURDAY MORNING
FOR ALL OF SOUTH FLORIDA.
LAT...LON 2676 8063 2687 8063 2690 8062 2693 8062
2696 8056 2696 8027 2685 8021
TIME...MOT...LOC 1014Z 244DEG 17KT 2688 8051
AKThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:59 AM EDT | Special Marine Warning | MFL | 31 min | |
| Apr 19, 3:26 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Apr 19, 3:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Apr 19, 4:10 AM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Apr 19, 4:28 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 19, 4:44 AM EDT | Special Marine Warning | MFL | 31 min | |
| Apr 19, 4:53 AM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Apr 19, 5:01 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Apr 19, 5:28 AM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 19, 5:33 AM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Apr 19, 5:45 AM EDT | Special Weather Statement | MFL | Monroe | 45 min |
| Apr 19, 5:57 AM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Apr 19, 6:04 AM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Apr 19, 6:09 AM EDT | Special Marine Warning | MFL | 36 min | |
| Apr 19, 6:15 AM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Apr 19, 6:50 AM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Apr 19, 6:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Apr 19, 7:14 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Apr 19, 7:46 AM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 19, 8:41 AM EDT | Special Marine Warning | MFL | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.